Alert archive / Louisiana / River Flood Warnings in 2014
River Flood Warning 5, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Feb 14, 2014, 4:26 PM CST for Saint Tammany Parish, Louisiana. It took effect at Feb 15, 2014, 6:00 AM CST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2014, 4:26 PM CST (22:26 UTC)
- In effect from
- Feb 15, 2014, 6:00 AM CST
- Expired
- Feb 16, 2014, 11:05 AM CST
- In force
- 29 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 10.96 ft at Feb 15, 2014, 2:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
310 WGUS44 KLIX 142226 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 426 PM CST FRI FEB 14 2014 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-160426- /O.NEW.KLIX.FL.W.0005.140215T1200Z-140216T0600Z/ /BSHL1.1.ER.140215T1200Z.140215T1200Z.140216T0000Z.NO/ 426 PM CST FRI FEB 14 2014 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE BOGUE CHITTO RIVER NEAR BUSH. * FROM SATURDAY MORNING TO LATE SATURDAY NIGHT. * AT 4:15 PM FRIDAY THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO RISE TO NEAR 11.0 FEET BY TOMORROW MORNING AND BEGIN FALLING BY TOMORROW NIGHT. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21 * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE $$
3 follow-up statements
811 WGUS84 KLIX 151432 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 832 AM CST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-161800- /O.EXT.KLIX.FL.W.0005.000000T0000Z-140216T1800Z/ /BSHL1.3.ER.140215T1130Z.140215T1145Z.140216T1200Z.NR/ 832 AM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL SUNDAY AFTERNOON. * AT 7:15 AM SATURDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON AND THEN BEGIN FALLING ON SUNDAY. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21 * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE $$
501 WGUS84 KLIX 160123 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 723 PM CST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-170723- /O.EXT.KLIX.FL.W.0005.000000T0000Z-140217T1800Z/ /BSHL1.3.ER.140215T1130Z.140215T1145Z.140217T1200Z.NR/ 723 PM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL MONDAY AFTERNOON. * AT 5:15 PM SATURDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 11.0 FEET THROUGH TOMORROW AFTERNOON AND THEN FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21 * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE $$
537 WGUS84 KLIX 161705 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1105 AM CST SUN FEB 16 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. && LAC103-161735- /O.CAN.KLIX.FL.W.0005.000000T0000Z-140217T1800Z/ /BSHL1.3.ER.140215T1130Z.140215T1145Z.000000T0000Z.NR/ 1105 AM CST SUN FEB 16 2014 THE FLOOD WARNING IS CANCELLED FOR THE BOGUE CHITTO RIVER NEAR BUSH. * AT 10:15 AM SUNDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.9 FEET. THE RIVER WILL CONTINUE TO FALL. * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 14, 2:58 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Feb 14, 2:58 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
258 PM CST FRI FEB 14 2014
.SYNOPSIS...
COLD FRONT CURRENTLY OVER EASTERN ARKANSAS EXTENDING SOUTHWEST TO
NEAR SAN ANTONIO. STRONG SOUTHERLY BREEZES PUMPING MOISTURE INTO
THE AREA WITH DEW POINTS RESPONDING INTO THE MID 40S TO LOWER 50S.
TEMPERATURES HAVE WARMED INTO THE LOWER AND MID 60S AWAY FROM
MARINE INFLUENCES...WHERE THE COOLER WATER TEMPERATURES HAVE LEFT
READINGS A LITTLE COOLER IN THE UPPER 50S. QUITE A BIT OF CLOUD
COVER OVER MUCH OF THE AREA AHEAD OF THE FRONT.
&&
.SHORT TERM...
COLD FRONT WILL MOVE RAPIDLY THROUGH THE AREA TONIGHT...WITH
CLOUDS CLEARING QUICKLY BEHIND THE FRONT. STILL NOT OUT OF THE
QUESTION A FEW SHOWERS COULD PRODUCE 0.01 IN A FEW PLACES...SO
WILL HOLD ON TO SMALL POPS TONIGHT WITH NO PRECIPITATION THE
REMAINDER OF THE WEEKEND. WILL HOLD MIN TEMPS UP SOMEWHAT TONIGHT
AS WINDS ARE NOT EXPECTED TO DECOUPLE BEFORE SUNRISE...SIMILAR TO
PREVIOUS PACKAGE. OVERALL...ECMWF INITIALIZED MUCH BETTER WITH JET
STRUCTURE AND FORECAST HAS BEEN TRENDED TOWARD ECMWF SOLUTIONS.
&&
.LONG TERM...
SOMEWHAT TRANQUIL WEATHER...AT LEAST WITH RESPECT TO TEMPERATURES
AND PRECIPITATION FOR THE NEXT WEEK. LITTLE IF ANY PRECIPITATION
IS EXPECTED DURING THE WORK WEEK. COLD FRONTS ARE EXPECTED TO
REMAIN NORTH OF OUR CWA THROUGH THE WORKWEEK WITH PERSISTENT
SOUTHERLY WINDS EXPECTED.
FOG ON THE OTHER HAND LOOKS TO BE MORE OF A PROBLEM FOR AT LEAST
TWO IF NOT SEVERAL NIGHTS SINCE THERE ARE NO REAL VARIABLE CHANGES
ONCE FOG BEGINS TO SETTLE INTO THE AREA. AS WARM SOUTHERLY WINDS
TRANSPORT OVER THE COOLER GULF WATERS...IT WILL HAVE PRIME MARINE
FOG CONDITIONS SETTING UP WITH SUNDAY EVENING AND MONDAY MORNING
LOOKING TO BE THE FIRST CHANCE OF SEEING DENSE SEA FOG. TUESDAY
LOOKS TO BE A GIVEN WITH AS FAR AS FOG GOES. AM SHOWING THIS IN
THE GRIDS AS PATCHY FOG SINCE CONFIDENCE IS STRONG BUT THIS
VARIABLE(FOG) IS A MICRO AND CAN AT TIMES BE...LIKE THIS TIME...A
MESOSCALE VARIABLE. THESE CAN BE VERY ELUSIVE THE FURTHER OUT IN
TIME ONE IS. EVEN THOUGH CONFIDENCE IS HIGH...WILL LET FUTURE
SHIFTS LOOK AT THIS A FEW MORE TIMES BEFORE MONDAY. BOTH MORNINGS
THE SEA FOG COULD GET ADVECTED OVER LAND AREAS AS WELL WITH
OVERNIGHT TEMPERATURES IN THE 50S. POTENTIAL EXISTS FOR THIS TO
CONTINUE BEYOND TUESDAY.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL FOR THE
WORKWEEK...ABOUT 10 TO 15 DEGREES ABOVE NORMAL.
LOOKING FAR OUT PAST THIS FCAST CYCLE...NEXT WEEKEND BRINGS A FAIRLY
STRONG COLD FRONT. WE WILL BE LOOKING AT THIS SYSTEM A LOT HARDER AS
WE MOVE THROUGH THE NEXT WEEK.
&&
.AVIATION...
COLD FRONT OVER EASTERN ARKANSAS INTO EAST TEXAS MOVING EASTWARD.
SOUTHERLY WINDS ARE TRANSPORTING MOISTURE INTO THE AREA...WITH
CEILINGS IN THE FL025-045 LAYER. MVFR CEILINGS WILL BECOME
PREVALENT UNTIL FRONTAL PASSAGE THIS EVENING. BEHIND THE FRONTAL
PASSAGE...CLOUD COVER IS EXPECTED TO DECREASE RAPIDLY WITH ALL
TERMINALS VFR BY 12Z SATURDAY. GUSTY WINDS WILL AFFECT THE NEW
ORLEANS TERMINALS DOWNWIND OF LAKE PONTCHARTRAIN BEHIND THE COLD
FRONT WITH GUSTS TO 30 KTS POSSIBLE AT KNEW FOR SEVERAL HOURS IN
THE 04-08Z WINDOW. WINDS SHOULD DECREASE TO NEAR OR BELOW 10 KNOTS
BY MID MORNING SATURDAY. 35
&&
.MARINE...
TWO AREAS OF CONCERN THROUGH THE WEEK WILL BE WINDS FOR MARINE
AREAS AND FOG. WINDS WILL ONLY BE A CONCERN WITH THE COLD FRONT
MOVING THROUGH THIS EVENING AND WILL BE A QUICK RAMP UP AND A
RAPID EASING OF NORTHERLY WINDS BEHIND THE FRONT FOR TOMORROW
MORNING. NO CHANGES TO CURRENT HEADLINES.
FOG ON THE OTHER HAND LOOKS TO BE MORE OF A PROBLEM FOR AT LEAST TWO
IF NOT SEVERAL NIGHTS SINCE THERE ARE NO REAL VARIABLE CHANGES ONCE
FOG BEGINS TO SETTLE INTO THE AREA. PRIME MARINE FOG CONDITIONS ARE
SETTING UP BY SUNDAY EVENING AND MONDAY MORNING LOOKS TO BE THE
FIRST CHANCE OF SEEING DENSE SEA FOG. TUESDAY LOOKS TO BE A GIVEN
WITH AS FAR AS FOG GOES. AM SHOWING THIS IN THE GRIDS AS PATCHY FOG
SINCE CONFIDENCE IS STRONG BUT THIS VARIABLE(FOG) IS A MICRO AND CAN
AT TIMES BE...LIKE THIS TIME...A MESOSCALE VARIABLE. THESE CAN BE
VERY ELUSIVE THE FURTHER OUT IN TIME ONE IS. EVEN THOUGH CONFIDENCE
IS HIGH...WILL LET FUTURE SHIFTS LOOK AT THIS A FEW MORE TIMES
BEFORE MONDAY.
&&
.DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 38 57 40 67 / 20 0 0 10
BTR 42 62 42 71 / 20 0 0 10
ASD 42 59 42 67 / 20 0 0 0
MSY 46 60 41 68 / 10 0 0 0
GPT 43 59 48 65 / 20 0 0 0
PQL 41 59 47 66 / 20 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON OUT 20 NM.
&&
35/17Hazardous weather outlook, Feb 14, 10:34 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1034 AM CST FRI FEB 14 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-150445- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1034 AM CST FRI FEB 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TIGHTENING PRESSURE GRADIENT WILL LEAD TO MODERATE TO STRONG ONSHORE WINDS THIS AFTERNOON. WINDS WILL VEER AROUND TO OUT OF THE NORTHWEST TONIGHT AFTER A COLD FRONT MOVES INTO THE NORTHERN GULF. A SMALL CRAFT ADVISORY WILL BE IN EFFECT THIS AFTERNOON AND TONIGHT FOR ALL OPEN WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION ON THE TIDAL LAKES AND SOUNDS THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE TIDAL LAKES AND SOUNDS TONIGHT. THE LOWER PEARL RIVER IS EXPECTED TO REMAIN AT MINOR FLOOD LEVELS. REFER TO THE LATEST RIVER FORECASTS AND FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE LOWER PEARL RIVER IS EXPECTED TO REMAIN AT MINOR FLOOD LEVELS. REFER TO THE LATEST RIVER FORECASTS AND FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:43 AM CST | Small Craft Advisory | LIX | 26 hr |
Nearby
River Flood Warnings in Louisiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.